# SDR DALA2017080806039

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND STUD HOLES ON RT WING FLAP HINGE SUPPORT NR 3. DUE TO EXCESSIVE DAMAGE ON HINGE. THE HINGE WAS REPLACED.
